# SDR DALA14020290915

- Difficulty date: March 31, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 68,564 hours, 52,940 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE EMERGENCY RELEASE CABLE WAS FRAYED BEYOND ALLOWABLE LIMITS. THE CABLE WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED.
